MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION INFORMATION PORTAL (IP5)

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION INFORMATION PORTAL (IP5)
Model Number 865471
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that since last week, the customer was reporting an issue with the touch screen.It was alleged that intermittently, the touch screen hangs and the user cannot perform any task.The only option was to restart the ip5.It is unknown if the device was in clinical use at the time of the event, no adverse event or patient harm was reported.
 
Event or Problem Description
It was reported that since last week, the customer was reporting an issue with the touch screen.It was alleged that intermittently, the touch screen hangs and the user cannot perform any task.The only option was to restart the ip5.The customer indicated that a touch calibration had been performed three times and the device passed every time.The ip5 supply was removed for two minutes and restarted.That action resolved the issue, but the screen later hung again.It is unknown if the device was in clinical use at the time of the event, no adverse event or patient harm was reported.
 
Additional Manufacturer Narrative
A philips response service engineer (rse) spoke to the customer.The rse evaluated the touch screen behavior of the complaint device and the customer was advised to replace the unit.The unit was replaced as a resolution.

Brand Name
EXPRESSION INFORMATION PORTAL (IP5)
Common Device Name
EXPRESSION INFORMATION PORTAL (IP5)
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13550944
Report Number1051786-2022-00014
Device Sequence Number5269315
Product Code MWI
UDI-Device Identifier00884838031890
UDI-Public00884838031890
Combination Product (Y/N)N
Initial Reporter CountryMU
PMA/510(K) Number
K212227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865471
Device Catalogue Number865471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer02/24/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown